# SDR AALA202302204063

- Difficulty date: February 7, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 17,686 hours, 7,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524036
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN MAIN CABIN FLOOR SUPPORT BREAK ASSEMBLY LOCATED AT BS 537.45 AND RBL 1. REPLACED BREAK ASSEMBLY PER DWG 143A0060 AND AARD 51-00-05.
